# SDR TWAA0003721

- Difficulty date: March 1, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N989Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47135
- Aircraft time: 77,008 hours, 82,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, LONGERON 17L WAS CRACKED AT THE AFT SIDE OF STA 965 BULKHEAD.  REPLACED LONGERON 17L FROM STA 955 TO 996 PER DRAWING 5911427.  INSTALLED RIVETS PER SRM 51-30-2.  PAINT PER SRM 51-10-3.
